RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Blagoveshchenskaya, Ekaterina Anatol'evna

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13

Number of views:
This page:656
Abstract pages:2918
Full texts:924
References:290
Associate professor
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person20631
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195197

Publications in Math-Net.Ru
2019
1. E. A. Blagoveshchenskaya, A. V. Filimonov, A. E. Trifonov, “Near isomorphism for countable rank torsion-free Abelian groups”, Fundam. Prikl. Mat., 22:5 (2019),  17–28  mathnet
2013
2. E. A. Blagoveshchenskaya, “Cyclic regulator quotient groups in the class of almost completely decomposable groups”, Fundam. Prikl. Mat., 18:4 (2013),  23–31  mathnet  mathscinet; J. Math. Sci., 206:6 (2015), 623–628  scopus
2012
3. E. A. Blagoveshchenskaya, “Endomorphism rings of rigid almost completely decomposable Abelian groups”, Fundam. Prikl. Mat., 17:7 (2012),  31–47  mathnet; J. Math. Sci., 197:4 (2014), 467–478  scopus
2007
4. E. A. Blagoveshchenskaya, “Determination of a class of countable rank torsion-free Abelian groups by their endomorphism rings”, Fundam. Prikl. Mat., 13:1 (2007),  31–43  mathnet  mathscinet  zmath  elib; J. Math. Sci., 152:4 (2008), 469–478  elib  scopus
2006
5. E. A. Blagoveshchenskaya, “Almost completely decomposable groups and rings”, Fundam. Prikl. Mat., 12:8 (2006),  3–27  mathnet  mathscinet  zmath; J. Math. Sci., 152:2 (2008), 137–154  scopus
6. E. A. Blagoveshchenskaya, “Almost completely decomposable groups with primary regulator quotients and their endomorphism rings”, Fundam. Prikl. Mat., 12:2 (2006),  17–38  mathnet  mathscinet  zmath; J. Math. Sci., 149:2 (2008), 1047–1062  scopus
7. E. A. Blagoveshchenskaya, “Classification and realization theorems for one class of finite-rank torsion-free rings”, Uspekhi Mat. Nauk, 61:4(370) (2006),  183–184  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:4 (2006), 770–771  isi  elib  scopus
8. E. A. Blagoveshchenskaya, “The dual structure of almost completely decomposable groups and their endomorphism rings”, Uspekhi Mat. Nauk, 61:2(368) (2006),  159–160  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:2 (2006), 347–348  isi  elib  scopus
2004
9. E. A. Blagoveshchenskaya, “Automorphisms of endomorphism rings of a class of almost completely decomposable groups”, Fundam. Prikl. Mat., 10:2 (2004),  23–50  mathnet  mathscinet  zmath; J. Math. Sci., 137:6 (2006), 5192–5211  scopus
1992
10. E. A. Blagoveshchenskaya, “Decomposition of abelian torsion-free groups of finite rank into direct sums of indecomposable groups”, Algebra i Analiz, 4:2 (1992),  62–69  mathnet  mathscinet  zmath; St. Petersburg Math. J., 4:2 (1993), 251–257
1989
11. E. A. Blagoveshchenskaya, A. V. Yakovlev, “Direct decompositions of torsion-free abelian groups of finite rank”, Algebra i Analiz, 1:1 (1989),  111–127  mathnet  mathscinet  zmath; Leningrad Math. J., 1:1 (1990), 117–136
1983
12. E. A. Blagoveshchenskaya, “On direct decompositions of finite rank torsion-free abelian groups”, Zap. Nauchn. Sem. LOMI, 132 (1983),  17–25  mathnet  mathscinet  zmath
1982
13. E. A. Blagoveshchenskaya, A. V. Yakovlev, “Structure of modules with invariant forms”, Zap. Nauchn. Sem. LOMI, 114 (1982),  28–31  mathnet  mathscinet  zmath; J. Soviet Math., 27:4 (1984), 2848–2851

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020